Go Back   OutlawMuscle Forum > HGH, IGF and Insulin Forum
Register FAQ Members List Calendar Mark Forums Read

HGH, IGF and Insulin Forum Discuss HGH and its effects on the human body.

Reply
 
Thread Tools Display Modes
  #1  
Old 04-05-2019, 02:21 PM
Commander Commander is offline
Senior Member
 
Join Date: Feb 2019
Posts: 500
Default Stomach problems with HGH?

Wondering if just starting 2iu ED of HGH before bed can give you stomach problems. I started that a week ago and have had bad diarrhea ever since.


-Commander
__________________
- Commander
Reply With Quote
  #2  
Old 04-06-2019, 09:41 AM
redrock redrock is offline
Inner Circle Friend of the King
 
Join Date: Dec 2004
Posts: 1,582
Default

I’m sure it possible, but I highly doubt it. I know you’re using Racetropin and I’ve never heard anything about this. You probably just got a stomach bug.
Try it first thing in the morning for a couple days, then reassess...Redrock

Quote:
Originally Posted by Commander View Post
Wondering if just starting 2iu ED of HGH before bed can give you stomach problems. I started that a week ago and have had bad diarrhea ever since.


-Commander
Reply With Quote
  #3  
Old 04-06-2019, 05:09 PM
Commander Commander is offline
Senior Member
 
Join Date: Feb 2019
Posts: 500
Default

You are probably right, I probably just got a stomach bug. Just my luck right when I start my GH. I almost feel like I have already lost fat around my mid section using the GH. Or it might be from the tren, whatever it is, I am seeing results pretty quick!


-Commander
__________________
- Commander
Reply With Quote
  #4  
Old 04-20-2019, 06:16 AM
Commander Commander is offline
Senior Member
 
Join Date: Feb 2019
Posts: 500
Default

So I can confirm now. It is the GH that is giving me the bad stomach bloat/gas/diarrhea. I stopped taking it for a couple days and it went away, started back up and it came back. I think I just have to ride the storm out.


-Commander
__________________
- Commander
Reply With Quote
  #5  
Old 04-20-2019, 06:45 AM
redrock redrock is offline
Inner Circle Friend of the King
 
Join Date: Dec 2004
Posts: 1,582
Default

Thanks for reposting. Iíve never heard of that effect, but itís always good to know of any possible side effects.....Redrock


Quote:
Originally Posted by Commander View Post
So I can confirm now. It is the GH that is giving me the bad stomach bloat/gas/diarrhea. I stopped taking it for a couple days and it went away, started back up and it came back. I think I just have to ride the storm out.


-Commander
Reply With Quote
  #6  
Old 04-20-2019, 09:18 AM
Commander Commander is offline
Senior Member
 
Join Date: Feb 2019
Posts: 500
Default

When I looked up side effects of GH, diarrhea is listed. Just my luck, I get one of the weird side effects that probably no one else gets. I must be a mutant.
But I think like the other side effects they will go away with time.


-Commander
__________________
- Commander
Reply With Quote
  #7  
Old 04-26-2019, 09:30 AM
Commander Commander is offline
Senior Member
 
Join Date: Feb 2019
Posts: 500
Default

So I think I was mistaken. I think it was the IGF-1 that was causing my stomach issues. Stopped taking it and stomach went back to normal. I even increased my GH and had no problems. I was taking the IGF-1 LR3 E3D...


-Commander
__________________
- Commander
Reply With Quote
  #8  
Old 10-09-2019, 04:38 PM
WEB_DJ WEB_DJ is offline
Senior Member
 
Join Date: May 2005
Posts: 148
Default

I had the same thing when I started hgh and it went away after about 10 days never to return
Reply With Quote
  #9  
Old 10-16-2019, 05:15 PM
DEVLDOG's Avatar
DEVLDOG DEVLDOG is offline
Senior Member
 
Join Date: Jan 2010
Posts: 1,288
Default

If your only taking 2iu take first thing in AM for best results
Reply With Quote
  #10  
Old 10-16-2019, 07:04 PM
M FREAKY's Avatar
M FREAKY M FREAKY is offline
Moderator
 
Join Date: Sep 2005
Location: yo mama
Posts: 8,736
Default

Quote:
Originally Posted by Commander View Post
Wondering if just starting 2iu ED of HGH before bed can give you stomach problems. I started that a week ago and have had bad diarrhea ever since.


-Commander
HGH is common side effect Diarrhea may occurs.
__________________
OutlawMuscle MOD
Muscle-Unlimited SuperMod



READ: If you do not follow my board rules I suggest you find another place.

No discussions of T/A time
No discussions of shipping
No discussions of packaging methods
No discussions of prices
No discussions of payment methods
No discussions of any D0mestic Sourcing
Reply With Quote
  #11  
Old 10-20-2019, 01:21 PM
Xxplosive Xxplosive is offline
Senior Member
 
Join Date: May 2013
Posts: 2,390
Default

I have noticed whenever i have diarrhea or bad gas, i am losing fat. I think there is some kind of mechanism where waste by-products are being released... Sure, it's "bro science", but there's no denying the difference i notice in my midsection.

**I have not gotten this from gh, just when i am using substances and have diarrhea/bad gas in general.
Reply With Quote
  #12  
Old 10-21-2019, 02:03 AM
Timthemanspeer's Avatar
Timthemanspeer Timthemanspeer is offline
Senior Member
 
Join Date: Aug 2013
Location: land of the iron
Posts: 1,549
Default

First time I ever seen a thread on this. Ever since I ran directs grey tops I had that issue but I thought I was going crazy lol. Thankfully it stopped for me after a couple of weeks.
__________________
I fully endorse these sponsors:

UGF
Direct
Napsgear
Reply With Quote
  #13  
Old 10-21-2019, 08:28 AM
Commander Commander is offline
Senior Member
 
Join Date: Feb 2019
Posts: 500
Default

Mine stopped after a couple of week also

- Commander
__________________
- Commander
Reply With Quote
  #14  
Old 06-16-2020, 09:10 PM
TheBrick TheBrick is offline
Senior Member
 
Join Date: Mar 2006
Posts: 243
Default

I'm experiencing this right now. Lucky me.
Reply With Quote
  #15  
Old 06-17-2020, 10:53 PM
jhntruevine's Avatar
jhntruevine jhntruevine is offline
Senior Member
 
Join Date: Feb 2009
Posts: 637
Default

Brother, I used to have stomach problems at on certain gear especially oral like dbol & drol. I bought fyberlyze & take just a scoop every morning with my meds & supps & it worked wonders....I won’t go without it now. Dave Palumbo’s Species Nutrition Fyberlyze...get it & see!

Btw, I’m running mK677 at night 25mgs & Black Top’s at 4ui in morning & 4ui at night too.

Last edited by jhntruevine : 06-17-2020 at 10:55 PM.
Reply With Quote
  #16  
Old 06-21-2020, 05:18 PM
swm1972 swm1972 is offline
Senior Member
 
Join Date: Dec 2007
Posts: 519
Default

I've been struggling with this same issue for a few months. I also have heartburn frequently. I started HGH about the same time too. So now this post has me wondering. It isnt something that has gone away for me. Although I have been ramping up my dose from 2iu to my current 4iu a day. Maybe my body hasn't had a chance to adjust to the side effects because I've ramped up the dose over time?
Reply With Quote
  #17  
Old 06-21-2020, 06:22 PM
Bolan's Avatar
Bolan Bolan is offline
Senior Member
 
Join Date: Aug 2010
Posts: 189
Default

It is common with all HGH, as HGH is made with the E coli bacteria and some people have a reaction and some dont. Its basically a crap shoot..
Reply With Quote
  #18  
Old 06-25-2020, 09:47 PM
mackdog mackdog is offline
Senior Member
 
Join Date: Dec 2013
Location: Paradise
Posts: 63
Default HGH tummy no good

Sometimes it happens to me also. Started back on RT 2 iu every AM and the blow outs started then subsided. I kinda like the purge.
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -4. The time now is 03:47 AM.


Powered by vBulletin® Version 3.6.4
Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.